EconPapers    
Economics at your fingertips  
 

Identification and information in monotone binary models

Thierry Magnac and Eric Maurin

Journal of Econometrics, 2007, vol. 139, issue 1, 76-104

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (49)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(06)00103-5
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Identification and Information in Monotone Binary Models (2007)
Working Paper: Identification and Information in Monotone Binary Models (2007)
Working Paper: Identification and Information in Monotone Binary Models (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:139:y:2007:i:1:p:76-104

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:econom:v:139:y:2007:i:1:p:76-104